No menu items!

Covid-19: Recent Norwegian study points to link between mRNA injections and menstrual disruption

RIO DE JANEIRO, BRAZIL – According to a study by the Norwegian Institute of Public Health (NIPH), young women are experiencing changes in their periods, including heavier bleeding, after receiving both the first and second doses against SARS-CoV-2.

Women between 18 and 30 who participated in a large population study conducted by NIPH this year reported an increased incidence of menstrual changes. “Many women reported heavier than normal periods after the first and second doses of the vaccine,” said the study released this week.

Read also: Check out our coverage on curated alternative narratives

While about 7.6% of participants experienced heavier bleeding before vaccination, the number of women reporting heavier periods after the first dose increased to 13.6%. After the second dose, it increased further to 15.3%.

 Recent Norwegian study points to link between mRNA injections and menstrual disruption
A recent Norwegian study points to a link between mRNA injections and menstrual disruption. (Photo internet reproduction)

anges after the first dose are “transient,” according to the study, which states that bleeding returned to normal levels about two to three months after the injection.

However, among women who experienced changes after the first injection, nearly two out of three reported it again after the second dose.

NIPH project leader Lill Trogstad noted that menstrual changes are “widespread” in general, but the rates were increasing after vaccination. Trogstad said the initial findings required further analysis to clarify whether periods are affected by the vaccines. The results have not yet been peer-reviewed.

The NIPH has added questions about changes in periods to several ongoing national studies after initial reports of such possible side effects were received earlier this year.

More than 60,000 women between the ages of 12 and 80 have participated in research on the association between various menstrual changes and Covid vaccination.

Former Pfizer VP Dr. Michael Yeadon warns again about mRNA Covid shots and the ‘severe risk’ of infertility for women.

Based on the findings in young women, it was recommended to “delay the injectios until the cause is investigated or symptoms have passed.”

Following the publication of this study, the EU medicines regulator said that menstrual disorders potentially caused by the injections require further investigation before a conclusive link is established, Reuters reports.

The European Medicines Agency’s head of pharmacovigilance, Georgy Genov, said other tests are needed “to determine this fully.”

Numerous reports of changes in women’s periods following Covid jabs have been reported previously. Still, several researchers dared to suggest that they may have been coincidental or attributed to stress during the pandemic.

Join us on Telegram: t.me/theriotimes

Check out our other content